MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00558400
Medical Device Problem Codes Leak/Splash (1354); Use of Device Problem (1670); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During preparation, the balloon was leaking air.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of a balloon longitudinally torn.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block d2b: the remaining pro codes (product codes) are fdt and knq; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block h6: imdrf device code a0414 captures the reportable investigation result of balloon longitudinally torn.Block h11: investigation results: the returned cre wireguided dilatation balloon was analyzed, and a visual and microscopic inspection found that the balloon was longitudinally torn, which leads to the reported leak.No other problems with the device were noted.The results of the analysis performed on the returned device found that the balloon was longitudinally torn, which leads to the reported leak.The torn longitudinal found in the balloon is likely to have occurred due to factors encountered previous the procedure.Also, it is possible that interaction with any kind of a sharp surface previous the procedure could create friction on the balloon, causing the problem of torn longitudinal found.Therefore, the most probable root cause is an adverse event related to procedure.

Brand Name
CRE WIREGUIDED
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21552776
Report Number3005099803-2025-00933
Device Sequence Number4643550
Product Code FDF
UDI-Device Identifier08714729339335
UDI-Public08714729339335
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2025
Device Model NumberM00558400
Device Catalogue NumberM00558400
Device Lot Number0029967386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight27 KG